# SDR SWAA2020092417780

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 63,935 hours, 30,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT FLOOR TRACK LIGHT STRIP NEAR ROW 8, LEFT SIDE IS NOT SECURED, POPS OUT OF CHANNEL.  SECURED EMERGENCY FLOOR TRACK LIGHT STRIP, IAW SIP.
